# SDR N3BA2015100200113

- Difficulty date: October 2, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N412CA
- Make and model: Cessna 402C
- Aircraft serial: 0005
- Aircraft time: 9,997 hours
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA52006A22P
- Condition: Detached
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NUMBER 4 CYLINDER SEPARATED FROM ENGINE CASE.
